# SDR CALA2015021293134

- Difficulty date: February 7, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 86,206 hours, 25,673 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Lack Of Lube
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION OF SLIDE ON DOOR 4R THE SLIDE IS HARD TO ARM & DISARM.  REPAIRED, FOUND DOOR INTERNAL TORQUE TUBES, BEARINGS UNDER LUBRICATED & ALL BEARINGS WERE OLD LUBE.  CLEANED & LUBED BEARINGS, BUSHINGS, ATTACH POINTS, & ADJUSTED GIRT BAR HANDLING MECHANISM FWD SIDE OF DOOR, FWD FLOOR FITTING.  NORMAL OPERATIONS NOTED AT THIS TIME IAW AMM 52-11-25 P 501.
